| Model Number |
02.07.0417SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary right knee surgery using competitor implants and on (b)(6) 2024, was revised to medacta gmk-revision implants.Presently, on (b)(6) 2026, the patient came in due to signs of infection.The patient was diagnosed with a perforated diverticulitis which then led to effusion and redness in their right knee.The surgeon performed a washout, soft tissue release and revised the semiconstrained 17mm s4 insert to a semiconstrained 20mm s4 insert at his discretion.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 20 april 2026, lot 2312040: (b)(4) items manufactured and released on 27-july-2023.Expiration date: 2028-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.